Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 7, Issue 2, 1971
Metadata
 

Semigroups of Linear Operators in a Banach Space
Shinnosuke Oharu
pp. 205–260
Abstract | Full-Text PDF (4999 KB) | Metadata

On Imbedding Theorems for Besov Spaces of Functions Defined in General Regions
Tosinobu Muramatu
pp. 261–285
Abstract | Full-Text PDF (1492 KB) | Metadata

A Difference Method for Boundary Value Problems of the Third Kind
Tatsuo Nogi
pp. 287–327
Abstract | Full-Text PDF (2382 KB) | Metadata

On Global Solutions of the Generalized Korteweg-de Vrles Equation
Masayoshi Tsutsumi
pp. 329–344
Abstract | Full-Text PDF (894 KB) | Metadata

Piecewise Cubic Interpolation and Two-Point Boundary Value Problems
Manabu Sakai
pp. 345–362
Abstract | Full-Text PDF (973 KB) | Metadata

Construction of Local Elementary Solutions for Linear Partial Differential Operators with Real Analytic Coefficients (I)
Susumu Isonaga
pp. 363–397
Abstract | Full-Text PDF (3000 KB) | Metadata

Construction of Local Elementary Solutions for Linear Partial Differential Operators with Real Analytic Coefficients (II)
Susumu Isonaga
pp. 399–426
Abstract | Full-Text PDF (2560 KB) | Metadata

Mixed Problem for a Hyperbolic System of the First Order
Mitsuru Ikawa
pp. 427–454
Abstract | Full-Text PDF (1542 KB) | Metadata

On Boundary Value Problems for Elliptic Equations Degenerating on the Boundary
Akira Nakaoka
pp. 455–482
Abstract | Full-Text PDF (1670 KB) | Metadata